MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2A/PCHAMFBLK FLSLOT REMVHDS2; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US SP2A/PCHAMFBLK FLSLOT REMVHDS2; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 96-6242
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
I have been notified today that item 966242 lot s0202933 a/p & chamfer cutting block w/removable handle has nail like sharp objects potentially protruding from them.I believe the product arrived at the (b)(4) dc via (b)(4) usa and all 10 were found to be in this condition.The area team leader has isolated the product and removed 8 more that were in stock to the inventory cage awaiting further instruction.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.
 
Event or Problem Description
Additional information received stated that the affected items were new and in packaging and were removed and isolated within the inventory cage.This would mean that for these particular items were not used in surgery.

Brand Name
SP2A/PCHAMFBLK FLSLOT REMVHDS2
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10301950
Report Number1818910-2020-16378
Device Sequence Number597038
Product Code NJL
UDI-Device Identifier10603295247425
UDI-Public10603295247425
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K043223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6242
Device Catalogue Number966242
Device Lot NumberSO2029233
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1